Aa
Aa
A
A
A
Close
Avatar universal

Help! Strange symptoms !

im 16 years old and for about a half a year I've been having numbness through out my body
It kind of feels like the feeling you get when you get up to fast and you feel like your going to faint , but for me I can be standing up and it happens at any moment. When I first noticed this my whole body was numb and my fingers will be moving the same way a magician moves his fingers but I would be doing it on my leg or my arm. And I had slow reaction time kind of like i would be if I was high, but keep in mind I wasn't high. I'm 95 pounds and a competitive gymnast. All the sudden my knees have gone week. I can't jump without feeling a kind of pain in my knees. When I was 12 I got into a car crash with my mom and got 3 bulging disks. Could that be involved with any of this?
Also I have been feeling when i go to sleep I feel like a hypnotic jerk but my legs spaz out and kicks and i don't wake up from it I continue with my dream as it constantly keeps happening if I where to dream about going on a roller coster I would feel every thing about it my nerves go crazy. I would feel if I dropped or if I turned. I'm thinking about recording me when i sleep for I can see what I'm doing. If I fell asleep durning class I'd do a hypnotic jerk. Also keep in mind that I am adhd 70 mg of vyvanse and have been taking that for about a year and a half if that has anything to do with any of this please help me  it's affecting my life! My gymnastics life and school and attention span
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I would go to your doctor and make sure you're still on the right dose of vyvanse. As you grow and get older your body and brain changes. You may be metabolizing it differently now. Also, make sure you're eating enough. You may be starting to grow and need more food. Especially since you exercise a lot, make sure you're getting enough calories. Just try adding some food for a couple days. See if it makes a difference. But I would definitely check on the vyvanse dosage. It may just need to be tweaked even if that dose worked before.
Helpful - 0
10175413 tn?1427170251
It is definitely your bulging discs. You need a spine doctor. The bulging of the discs are protruding in to the spinal canal and pressing on the nerves. Bulging dics do not go away
Helpful - 0
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.